# SDR FDEA202203030405

- Difficulty date: March 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 75,230 hours, 27,954 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Shear Tie
- Part number: 140N2002495
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK PIT CORRODED L-CLIP BETWEEN STRINGER 29L AND 28L @ STA 1540  FABRICATED, REMOVED AND REPLACED SHEAR TIE IAW BAC DWG 140N2002-495 REV E
